Agenda

Conference Agenda

Thursday, October 5, 2017

 2:30 – 7:00pm                         RNNC Registration                                                         Old National Events Plaza (ONEP) – Lobby

5:30 – 7:30pm                           Welcome Reception with a buffet style dinner           ONEP – Ballroom
Welcome to Evansville!
Mayor Lloyd Winnecke, City of Evansville
& Lu Porter, Evansville African American Museum
Emcee: Josh Calhoun
Entertainment by Boom Squad

EVENING OPTIONS

7:30 – 10:00 pm                         A Walk Down Main Street to the Riverfront       ONEP– Lobby, near Walnut Entrance
Tours will begin every 15-30 minutes and will travel through Downtown Evansville to our beautiful riverfront and back to the DoubleTree by Hilton or ONEP. Round trip 1 mile.

7:30 – 9:30 pm                            Bingo                                                                                  ONEP – Ballroom

7:30 – 10:00pm                           Shuttle Service to the Fall Festival                           Civic Center Parking Lot, exit ONEP at Locust 1 Entrance

Friday, October 6, 2017

7:00 – 8:45am                            Keynote Breakfast                                                         ONEP Ballroom
Buffet style breakfast opens at 7:00am
RNNC Steering Committee recognition
The Eric Turner Award Ceremony
Keynote Speaker – Rev. Adrian Brooks
The Stella Stewart Award Ceremony
Emcee: Josh Calhoun

8:45 – 9:00am                           Morning Break

MORNING OPTIONS

Tours
9:00 – 12:00 noon                    Morning Museum Tour                                                 ONEP Entrance

Workshops

9:00 – 10:15 am                           Workshop Session #1 – 1.25 hrs                             ONEP Conference Rooms

10:15 – 10:30 am                        Break

10:30am – 12:00 noon             Workshop Session #2 – 1.5 hrs                                ONEP Conference Rooms

12:00 noon – 1:15 pm              Keynote Lunch with buffet                                            ONEP Ballroom
Introduction of Keynote – Mayor Lloyd Winnecke, City of Evansville
Keynote Speaker Lieutenant Governor Suzanne Crouch
Emcee: Josh Calhoun

AFTERNOON OPTIONS

Tours

1:30 – 5:00 pm                             Afternoon Sites & Museum Tour                            ONEP Entrance

Workshops

1:30 – 3:00 pm                              Workshops Session #3 – 1.5 hrs                             ONEP Conference Rooms

3:00 – 3:15 pm                            Break

3:15 – 4:45 pm                              Workshops Session #4 – 1.5 hrs                             ONEP Conference Rooms

4:45 – 5:30 pm                            Break

5:30 – 7:00 pm                            Networking Dinner buffet style                                  ONEP Ballroom
Enjoy entertainment, networking and fellowship with fellow conference attendees

EVENING OPTIONS

7:30 – 11:30 pm                             RNNC’s Got Talent!                                               DoubleTree Ballroom
Karaoke Contest with 1st, 2nd & 3rd place cash prizes
Cash bar available

7:00 – 10:00 pm                           Shuttle Service to the Fall Festival                      Civic Center Parking Lot, exit ONEP at Locust 1 Entrance

Saturday, October 7, 2017

7:00 – 9:15 am                               Keynote Breakfast                                                     ONEP Ballroom
Breakfast buffet available
Basket Giveaway #1
Keynote Speaker #1 – Lynn Miller Pease, Leadership Evansville
Basket Giveaway #2
RNNC 2018 – Dayton teaser
Keynote Speaker #2 – Sean Georges, Shoe Carnival, Inc.
Wrap-up/Announcements
Emcee: Josh Calhoun

9:15 – 9:30 am                              Morning Break

9:30 – 11:30 am                            Workshop Session #5 – 2 hrs                              ONEP Conference Rooms

11:30 am                                          Dismissal

11:30 am – 12:00 Noon             Box Lunch available                                                  ONEP Lower Level Lobby, between Locust entrances

11:30 am – 10:00pm                 Shuttle Service to the Fall Festival (option)       Civic Center Parking Lot

Download the Conference Agenda